| Model Number |
FIBERTAK BICEPS IMPLANT |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.
Event or Problem Description
On 10/05/2021 it was reported by a sales representative via email that an ar-3671 biceps implant sheath on the fibertak was damaged and would not facilitate implant to set.The implant was wasted and the case was completed using a 3.0 suturetak.There was no patient effect reported.